# SDR 1E1R20221206R0151

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 02191
- Aircraft time: 50,470 hours, 31,998 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E2571-0005 80VU RACK SPECIAL DETAILED INSPECTION REPAIR.
